Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 473413, 9 pages
http://dx.doi.org/10.1155/2011/473413
Research Article

Two New Types of Rings Constructed from Quasiprime Ideals

1Department of Mathematics, Irbid National University, Irbid 21110, Jordan
2Department of Mathematics, Jordan University, Amman 11942, Jordan

Received 23 October 2010; Accepted 16 March 2011

Academic Editor: Jianming Zhan

Copyright © 2011 Manal Ghanem and Hassan Al-Ezeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Manal Ghanem and Hassan Al-Ezeh, “Two New Types of Rings Constructed from Quasiprime Ideals,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 473413, 9 pages, 2011. https://doi.org/10.1155/2011/473413.